Couldn't find what you looking for?

TRY OUR SEARCH!

Same here :/ have they stoped?
Reply

Loading...

Excessive blood loss can lead to anemia. That's why you were lightheaded and dizzy You're loosing too much iron. I'm anemic so, I have delt with much of what you've experienced. I started bc almost a month ago and I've been bleeding for almost a month now. My doctor suggested that i start bc in order to shorten my periods, so i wouldn't loose so much blood, but the bc I'm taking is doing the opposite. So, did you continue with the bc?
Reply

Loading...

I'm on loryna and I'm having the same problems...the non stop bleeding for almost 2 months now..chunky, bright red, constant cramping...ugh
Reply

Loading...

I know that when I was on birth control in my teens I had the problem with being sick right around my ovulation time I talked to my doctor and I was told that my body was still trying to ovulate even though I was n bc. now in my 20s I have started bc again and I started taking bc on my first day of my cycle and I'm still bleeding and its been 11 days since the start of my cycle. I would just guest that its my body getting adjusted to the new hormones, How long will I bleed I really don't know but I will talk to my doc and see what she says and ill get back to you all once I have a answer.
Reply

Loading...

I'm having the same issue myself I started taking BC again and I was on Lo lestin and now I'm on Lutera. When I first started taking Lutera I had heavy breathing, fevers, confusion, moody, and I was very forgetful all in one week. I was so scared and nervous and I though that was normal. Now it's the second week I'm still bleeding severe cramps, medication doesn't help get rid of it. I'm in my 20s and I'm so frustrated, because I'm a college student and I have a lot of work to do. I never had this issue with the Lo Lestin 28, but I really want to stop this Lutera now. I called my doctor, but I still have to wait until she gets back to me to let me know what I should do. I think it's best I go back to my old BC or just stop taking it. I'll go back to being on for 3 days and not more than 10. Is this normal at all?
Reply

Loading...

3 week periods are unusual so yous should ask the doctor or family planning. I am 50 and I have always had periods which only last 5 days & regular as clockwork. I don't smoke but I've been on the pill for 30 years with no problems. I had bad migraines and the doctor switched me to a different pill. I see some people are just starting their periods so maybe that is the reason, the body just adjusting to something new. I had a period last Christmas then nothing 10 months & then I had a 3 week period . First ever but I am going through the menopause so same sort of adjustments.
Reply

Loading...

Loryna is generic for Yaz
Reply

Loading...

Hi I had the same thing when I started yaz. I went to another doctor who gave me Ponstan forte and changed my bc to Diane 35. He said the yaz was too strong but I should finish the pack and then start the diane. have been getting like period cramps for these last couple days and the bleeding has not stopped. so I switched to Diane this morning without finishing the yaz. will post any changes when I actually get any results
Reply

Loading...

exactly the same with me.
Reply

Loading...

I have the exact same thing happening!! I'm on micronelle and I'm 16 and sexually active. My doctor has told me to keep a diary of when it started and what colour it is and how heavy the flow is
Reply

Loading...

I had this on alesse and the doc was pretty sure it was because alesse didn't have enough estrogen for me so I doubled up on my pills and that made it go away then she switched me to a higher estrogen pill. We're talking in now anemic from the blood I've lost
Reply

Loading...

U could be getting iron deficient from blood loss. Go to a doctor ???
Reply

Loading...

I'm having the same issue and I'm a bit relieved to find out I'm not the only one. I started back up on birth control about 4 or 5 months ago and it was working like it should, I was getting my period on the off pills and then it would go away but 2 weeks ago I started getting brown discharge during the regular pills and I basically started my period but it's been going non stop. Sometimes it's blood Sometimes it's just the discharge. Has anyone figured out what's going on ?
Reply

Loading...

The same exact thing is happening to me
Reply

Loading...

If you stop taking your birth control it will start your period. It takes 3 months for your body to get used to the hormones and begin to act normally with your birth control. It serves its main purpose in that time but your body needs to get used to the hormones before your period will be regular. Do not stop taking your birth control because your period lasts too long or too short.
Reply

Loading...